To Top

Removing Facial Hair Growth Caused by Medication

I have a problem. I'm 18yrs old. When I was small about 2yrs, I developed asthma, so I have to drink lots of medicine. Now when I am 18yrs it starts having an effect on my face. The hair grows longer on my face like men.

Ad

I have done many things to get rid of this but already no effect. I don't know what to do now. I am getting married soon. I have done waxing, etc., but it continues to grow longer. So I need your help now. What would I do?

By roomanah

We are giving away $200 in Amazon gift cards for people who answer questions on ThriftyFun this month! Click here to find out more...

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

May 31, 20110 found this helpful

Electrolysis. The only permanent way to remove hair permanently.

Reply Was this helpful? Yes
Anonymous
May 31, 20110 found this helpful

Asthma medications do not at all cause hair growth. Your hair growth is simply caused by genetics and/or hormonal changes. At 18 your hormones are raging. Please don't let the hair growth bother you and know that it is normal. Keep waxing or have electrolysis (which you do have to keep doing from time to time) or simply shave. If someone tells you that shaving will make the hair grow in thicker and/or longer because of shaving they are simply listening to old wives tales because any type of hair removal does not change your basic genetics. Enjoy your wedding and I am sure your fiance will love you whether you have facial hair or not. :-)

Reply Was this helpful? Yes
Ad
May 31, 20110 found this helpful

You should also check in with a doctor and have your thyroid checked. As mentioned, asthma medicines do not cause facial hair growth, hormones and chemical imbalances do.

Reply Was this helpful? Yes
May 31, 20110 found this helpful

What kind of medicine are you drinking? I'm not familiar with drinking anything for asthma, but it sounds like you are in another country that could have another type of treatment? If what you are taking is a form of steroid, that could cause facial hair. Maybe you need to talk to your doctor to see if there is something else you can take?

Reply Was this helpful? Yes
June 1, 20110 found this helpful

Electrolysis only works for those with dark hair; if you are a blonde or have very light hair, it won't work as well.

I saw an interview on TV with a beautiful Japanese lady about 20 years ago, and she said Japanese women shave their faces every day, which explains their incredible complexions. She said shaving got rid of the surface skin, sloughing it off, and any facial hairs that might be on the face. It was a fascinating interview!

Reply Was this helpful? Yes
Ad
June 1, 20110 found this helpful

It sounds like you're in a different country, but in the USA we have laser hair removal. It works best on people with lighter skin and darker hair, but there are tricks a good specialist can use for lighter colored hair, such as dying it first. The laser treatments work much faster than electrolysis and are far less painful.

Also, please speak to your doctor. I've never heard of asthma medication causing hair growth but if the issue is a medication you're taking, maybe it can be switched to something else. If it's not being caused by a medication, maybe you have something else going on that could be easily treated.

Reply Was this helpful? Yes
June 1, 20110 found this helpful

My kids had used asthma meds for years, never saw this at all. Could be a hormone imbalance, too much testosterone in your system. Can be checked out by a doctor, if a medical issue, insurance would be able to cover for hair removal.

Reply Was this helpful? Yes
Ad

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Related Content
In This Guide
woman having facial hair removed
Removing Facial Hair
Categories
Health & Beauty Beauty AdviceMay 27, 2011
Guides
Growth Chart
Making a Growth Chart for Your Kids
A pink woman's razor next to a bar of soap.
My Daughter is Shaving Her Sideburns
A puppy scratching at fleas.
Giving Medication to Pets
A woman removing hair from her upper lip.
Removing Hair From My Upper Lip
More
😎
Summer Ideas!
Facebook
Pinterest
YouTube
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2017 by Cumuli, Inc. All Rights Reserved.

Published by .

Generated 2017/07/20 13:52:54 in 3 secs.
Loading Something Awesome!